# SDR N6WA2015020401

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 24,444 hours, 17,423 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT CAUTION MSG.  DEFERRED LT OVERWING EXIT CAUTION MSG IAW MEL 52-70-03 CAT C.
